RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 1, Pages 15–38 (Mi msb3966)  

This article is cited in 1 scientific paper (total in 1 paper)

On the word problem in semigroups

V. A. Tartakovskii, P. V. Stender


Full text: PDF file (3168 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:1, 13–32

Bibliographic databases:

UDC: 519.47
MSC: 20M05, 20M30
Received: 06.12.1966

Citation: V. A. Tartakovskii, P. V. Stender, “On the word problem in semigroups”, Mat. Sb. (N.S.), 75(117):1 (1968), 15–38; Math. USSR-Sb., 4:1 (1968), 13–32

Citation in format AMSBIB
\Bibitem{TarSte68}
\by V.~A.~Tartakovskii, P.~V.~Stender
\paper On the word problem in semigroups
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 1
\pages 15--38
\mathnet{http://mi.mathnet.ru/msb3966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227294}
\zmath{https://zbmath.org/?q=an:0174.30603|0164.33602}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 1
\pages 13--32
\crossref{https://doi.org/10.1070/SM1968v004n01ABEH002773}


Linking options:
  • http://mi.mathnet.ru/eng/msb3966
  • http://mi.mathnet.ru/eng/msb/v117/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Osipova, “An algorithm for recognizing the solvability of equations in one unknown over semigroups with overlap of less than $1/3$ in the defining words”, Math. USSR-Sb., 21:1 (1973), 1–32  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:339
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019